Alert archive / Mississippi / River Flood Warnings in 2022
River Flood Warning 24, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Mar 23, 2022, 3:05 PM CDT for George County, Greene County, Jackson County, Mississippi. It took effect at Mar 27, 2022, 7:00 AM CDT. It was in force for 62 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2022, 3:05 PM CDT (20:05 UTC)
- In effect from
- Mar 27, 2022, 7:00 AM CDT
- Expired
- Mar 29, 2022, 8:38 PM CDT
- In force
- 62 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties George County, MS, Greene County, MS, Jackson County, MS
The radar
The Mobile radar (KMOB), 51 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pascagoula River at Merrill (MRRM6). The gauge peaked at 21.74 ft at Mar 29, 2022, 10:00 AM CDT.
- Action stage
- 12.5 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02479000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
402
WGUS44 KMOB 232005
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
305 PM CDT Wed Mar 23 2022
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Mississippi...
Pascagoula At Merrill affecting Greene, Jackson and George
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-059-242015-
/O.NEW.KMOB.FL.W.0024.220327T1200Z-000000T0000Z/
/MRRM6.1.ER.220327T1200Z.220328T1800Z.000000T0000Z.NO/
305 PM CDT Wed Mar 23 2022
...FLOOD WARNING IN EFFECT FROM SUNDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Pascagoula At Merrill.
* WHEN...From Sunday morning until further notice.
* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in
west Merrill.
* ADDITIONAL DETAILS...
- At 2:15 PM CDT Wednesday the stage was 20.4 feet.
- Forecast...The river is expected to rise above flood stage
Sunday morning and continue rising to 22.5 feet early Monday
afternoon. Additional rises are possible thereafter.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$
JFP13 follow-up statements
859
WGUS84 KMOB 240219
FLSMOB
Flood Statement
National Weather Service Mobile AL
919 PM CDT Wed Mar 23 2022
...The Flood Warning continues for the following rivers in
Mississippi...
Pascagoula At Merrill affecting Greene, Jackson and George
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-059-250230-
/O.CON.KMOB.FL.W.0024.220327T1200Z-000000T0000Z/
/MRRM6.1.ER.220327T1200Z.220328T1800Z.000000T0000Z.NO/
919 PM CDT Wed Mar 23 2022
...FLOOD WARNING REMAINS IN EFFECT FROM SUNDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Pascagoula At Merrill.
* WHEN...From Sunday morning until further notice.
* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in
west Merrill.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Wednesday the stage was 20.2 feet.
- Forecast...The river is expected to rise above flood stage
Sunday morning and continue rising to 22.5 feet early Monday
afternoon. Additional rises are possible thereafter.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$440
WGUS84 KMOB 241452
FLSMOB
Flood Statement
National Weather Service Mobile AL
952 AM CDT Thu Mar 24 2022
...The Flood Warning is extended for the following rivers in
Mississippi...
Pascagoula At Merrill affecting Greene, Jackson and George
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-059-251500-
/O.EXT.KMOB.FL.W.0024.220327T1500Z-000000T0000Z/
/MRRM6.1.ER.220327T1500Z.220328T1800Z.000000T0000Z.NO/
952 AM CDT Thu Mar 24 2022
...FLOOD WARNING NOW IN EFFECT FROM SUNDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Pascagoula At Merrill.
* WHEN...From Sunday morning until further notice.
* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in
west Merrill.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Thursday the stage was 20.0 feet.
- Forecast...The river is expected to rise above flood stage
late Sunday morning and continue rising to 22.5 feet early
Monday afternoon. Additional rises are possible thereafter.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$708
WGUS84 KMOB 250243
FLSMOB
Flood Statement
National Weather Service Mobile AL
943 PM CDT Thu Mar 24 2022
...The Flood Warning continues for the following rivers in
Mississippi...
Pascagoula At Merrill affecting Greene, Jackson and George
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-059-260245-
/O.CON.KMOB.FL.W.0024.220327T1500Z-000000T0000Z/
/MRRM6.1.ER.220327T1500Z.220328T1800Z.000000T0000Z.NO/
943 PM CDT Thu Mar 24 2022
...FLOOD WARNING REMAINS IN EFFECT FROM SUNDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Pascagoula At Merrill.
* WHEN...From Sunday morning until further notice.
* IMPACTS...At 22 feet, Flood Stage. Water approaches homes in west
Merrill.
* ADDITIONAL DETAILS...
- At 9:15 PM CDT Thursday the stage was 19.9 feet.
- Forecast...The river is expected to rise above flood stage
late Sunday morning and continue rising to a crest of 22.5
feet early Monday afternoon.
- Flood stage is 22 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$
BAB803
WGUS84 KMOB 251458
FLSMOB
Flood Statement
National Weather Service Mobile AL
958 AM CDT Fri Mar 25 2022
...The Flood Warning continues for the following rivers in
Mississippi...
Pascagoula At Merrill affecting Greene, Jackson and George
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-059-261500-
/O.EXT.KMOB.FL.W.0024.220328T1800Z-220329T1800Z/
/MRRM6.1.ER.220328T1800Z.220328T1800Z.220329T1200Z.NO/
958 AM CDT Fri Mar 25 2022
...FLOOD WARNING NOW IN EFFECT FROM MONDAY AFTERNOON TO EARLY
TUESDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Pascagoula At Merrill.
* WHEN...From Monday afternoon to early Tuesday afternoon.
* IMPACTS...At 20.0 feet, water covers the main road at Plum Bluff
in southern George County. At 22.0 feet, flood Stage. Water
approaches homes in west Merrill.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Friday the stage was 20.1 feet.
- Forecast...The river is expected to rise above flood stage
early Monday afternoon. It will then fall to below flood
stage Tuesday afternoon.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$981
WGUS84 KMOB 260156
FLSMOB
Flood Statement
National Weather Service Mobile AL
856 PM CDT Fri Mar 25 2022
...The Flood Warning continues for the following river in
Mississippi...
Pascagoula At Merrill affecting Greene, Jackson and George
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-059-270200-
/O.CON.KMOB.FL.W.0024.220328T1800Z-220329T1800Z/
/MRRM6.1.ER.220328T1800Z.220328T1800Z.220329T1200Z.NO/
856 PM CDT Fri Mar 25 2022
...FLOOD WARNING REMAINS IN EFFECT FROM MONDAY AFTERNOON TO EARLY
TUESDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Pascagoula At Merrill.
* WHEN...From Monday afternoon to early Tuesday afternoon.
* IMPACTS...At 22 feet, Flood Stage. Water approaches homes in west
Merrill.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Friday the stage was 20 feet.
- Forecast...The river is expected to rise above flood stage
early Monday afternoon to a crest of 22 feet early Monday
afternoon. It will then fall below flood stage Tuesday
morning.
- Flood stage is 22 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$
BAB761
WGUS84 KMOB 261443
FLSMOB
Flood Statement
National Weather Service Mobile AL
943 AM CDT Sat Mar 26 2022
...The Flood Warning continues for the following rivers in
Mississippi...
Pascagoula At Merrill affecting Greene, Jackson and George
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-059-271445-
/O.EXT.KMOB.FL.W.0024.220328T1200Z-220329T1200Z/
/MRRM6.1.ER.220328T1200Z.220328T1200Z.220329T0600Z.NO/
943 AM CDT Sat Mar 26 2022
...FLOOD WARNING NOW IN EFFECT FROM MONDAY MORNING TO TUESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Pascagoula At Merrill.
* WHEN...From Monday morning to Tuesday morning.
* IMPACTS...At 20.0 feet, water covers the main road at Plum Bluff
in southern George County. At 22.0 feet, flood Stage. Water
approaches homes in west Merrill.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Saturday the stage was 20.3 feet.
- Forecast...The river is expected to rise above flood stage
Monday morning. It will then begin to fall, falling below
flood stage Tuesday morning.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$655
WGUS84 KMOB 270219
FLSMOB
Flood Statement
National Weather Service Mobile AL
919 PM CDT Sat Mar 26 2022
...The Flood Warning continues for the following rivers in
Mississippi...
Pascagoula At Merrill affecting Greene, Jackson and George
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-059-280230-
/O.CON.KMOB.FL.W.0024.220328T1200Z-220329T1200Z/
/MRRM6.1.ER.220328T1200Z.220328T1200Z.220329T0600Z.NO/
919 PM CDT Sat Mar 26 2022
...FLOOD WARNING REMAINS IN EFFECT FROM MONDAY MORNING TO TUESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Pascagoula At Merrill.
* WHEN...From Monday morning to Tuesday morning.
* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in
west Merrill.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Saturday the stage was 20.5 feet.
- Forecast...The river is expected to rise to around the flood
stage of 22 feet Monday morning and is expected to fall below
flood stage early Tuesday morning.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$189
WGUS84 KMOB 271520
FLSMOB
Flood Statement
National Weather Service Mobile AL
1020 AM CDT Sun Mar 27 2022
...The Flood Warning is extended for the following rivers in
Mississippi...
Pascagoula At Merrill affecting Greene, Jackson and George
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-059-281530-
/O.EXT.KMOB.FL.W.0024.220329T1200Z-220330T0000Z/
/MRRM6.1.ER.220329T1200Z.220329T1200Z.220329T1800Z.NO/
1020 AM CDT Sun Mar 27 2022
...FLOOD WARNING NOW IN EFFECT FROM TUESDAY MORNING TO TUESDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Pascagoula At Merrill.
* WHEN...From Tuesday morning to Tuesday evening.
* IMPACTS...At 20.0 feet, water covers the main road at Plum Bluff
in southern George County. At 22.0 feet, flood Stage. Water
approaches homes in west Merrill.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Sunday the stage was 20.8 feet.
- Forecast...The river is expected to rise above the flood
stage of 22.0 feet early Tuesday morning. It will then fall
to below flood stage Tuesday evening.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$222
WGUS84 KMOB 280256
FLSMOB
Flood Statement
National Weather Service Mobile AL
956 PM CDT Sun Mar 27 2022
...The Flood Warning continues for the following rivers in
Mississippi...
Pascagoula At Merrill affecting Greene, Jackson and George
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-059-290300-
/O.CON.KMOB.FL.W.0024.220329T1200Z-220330T0000Z/
/MRRM6.1.ER.220329T1200Z.220329T1200Z.220329T1800Z.NO/
956 PM CDT Sun Mar 27 2022
...FLOOD WARNING REMAINS IN EFFECT FROM TUESDAY MORNING TO TUESDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Pascagoula At Merrill.
* WHEN...From Tuesday morning to Tuesday evening.
* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in
west Merrill.
* ADDITIONAL DETAILS...
- At 9:15 PM CDT Sunday the stage was 21.1 feet.
- Forecast...The river is expected to briefly crest around the
flood stage of 22 feet Tuesday morning. The river is forecast
to fall below flood stage Tuesday afternoon.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$885
WGUS84 KMOB 281454
FLSMOB
Flood Statement
National Weather Service Mobile AL
954 AM CDT Mon Mar 28 2022
...The Flood Warning is extended for the following rivers in
Mississippi...
Pascagoula At Merrill affecting Greene, Jackson and George
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-059-291500-
/O.EXT.KMOB.FL.W.0024.220329T1800Z-220330T1200Z/
/MRRM6.1.ER.220329T1800Z.220329T1800Z.220330T0600Z.NO/
954 AM CDT Mon Mar 28 2022
...FLOOD WARNING NOW IN EFFECT FROM TUESDAY AFTERNOON TO WEDNESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Pascagoula At Merrill.
* WHEN...From Tuesday afternoon to Wednesday morning.
* IMPACTS...At 20.0 feet, water covers the main road at Plum Bluff
in southern George County. At 22.0 feet, flood Stage. Water
approaches homes in west Merrill.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Monday the stage was 21.4 feet.
- Forecast...The river is expected to rise above flood stage
early Tuesday afternoon to a crest of 22.0 feet. It will then
fall below flood stage early Wednesday morning.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$597
WGUS84 KMOB 290155
FLSMOB
Flood Statement
National Weather Service Mobile AL
855 PM CDT Mon Mar 28 2022
...The Flood Warning continues for the following rivers in
Mississippi...
Pascagoula At Merrill affecting Greene, Jackson and George
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-059-300200-
/O.CON.KMOB.FL.W.0024.220329T1800Z-220330T1200Z/
/MRRM6.1.ER.220329T1800Z.220329T1800Z.220330T0600Z.NO/
855 PM CDT Mon Mar 28 2022
...FLOOD WARNING REMAINS IN EFFECT FROM TUESDAY AFTERNOON TO
WEDNESDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Pascagoula At Merrill.
* WHEN...From Tuesday afternoon to Wednesday morning.
* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in
west Merrill.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Monday the stage was 21.6 feet.
- Forecast...The river is expected to crest around the flood
stage of 22.0 feet early Tuesday afternoon and is forecast to
fall below flood stage early Wednesday morning.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$462
WGUS84 KMOB 291538
FLSMOB
Flood Statement
National Weather Service Mobile AL
1038 AM CDT Tue Mar 29 2022
...The Flood Warning is extended for the following river in
Mississippi...
Pascagoula At Merrill affecting Greene, Jackson and George
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-059-301545-
/O.EXT.KMOB.FL.W.0024.220330T1800Z-220401T1800Z/
/MRRM6.1.ER.220330T1800Z.220330T1800Z.220401T1200Z.NO/
1038 AM CDT Tue Mar 29 2022
...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY AFTERNOON TO EARLY
FRIDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Pascagoula At Merrill.
* WHEN...From Wednesday afternoon to early Friday afternoon.
* IMPACTS...At 22 feet, Flood Stage. Water approaches homes in west
Merrill.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Tuesday the stage was 21.8 feet.
- Forecast...The river is expected to rise to a crest of 22
feet early tomorrow afternoon. It will then fall below flood
stage Friday morning.
- Flood stage is 22 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$
BAB842
WGUS84 KMOB 300138
FLSMOB
Flood Statement
National Weather Service Mobile AL
838 PM CDT Tue Mar 29 2022
...The Flood Warning is cancelled for the following rivers in
Mississippi...
Pascagoula At Merrill affecting Greene, Jackson and George
Counties.
MSC039-041-059-300245-
/O.CAN.KMOB.FL.W.0024.220330T1800Z-220330T0138Z/
/MRRM6.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
838 PM CDT Tue Mar 29 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Pascagoula At Merrill.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Tuesday the stage was 21.7 feet.
- Forecast...The river is cresting just below flood stage this
evening. It will begin to fall late tonight and continue
falling to a stage of 16.3 feet Sunday evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 23, 1:26 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Mar 23, 1:26 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
126 PM CDT Wed Mar 23 2022
.NEAR TERM /Now Through Thursday/... Southwest flow aloft
continues over the local area through the period as the longwave
trough remains to our west. Out region will remain between a low
pressure system lifting northeast across the central Great Lakes
and a surface ridge over the western/central Gulf. Drier air
will continue to filter into the region through the period and
remain generally westerly (at times northwesterly). The dry air
aloft will mix down during the day Thursday, resulting in surface
dewpoints to drop into the lower/middle 30s by early afternoon
with minimum relative humidity values ranging from 24 to 31
percent.
Lows tonight will range in the low to mid 40s northwest of I-65,
and the mid to upper 40s southeast. On Thursday, highs range in
the upper 60s to low 70s across the area under sunny skies.
Lastly, a High Surf Advisory remains in effect through midnight
tonight, along with a HIGH risk of rip currents continuing through
the period. /22
&&
.AVIATION...
18Z issuance...VFR conditions will prevail across the region by
the afternoon. Winds will be generally westerly through the TAF
period with speeds during the day today around 10kts and some
occasional higher gusts possible. By tonight, winds diminish to
around 5kts or less. /22
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Thursday night for ALZ265-266.
High Surf Advisory until midnight CDT tonight for ALZ265-266.
FL...High Rip Current Risk through late Thursday night for FLZ202-204-
206.
High Surf Advisory until midnight CDT tonight for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory until 4 PM CDT this afternoon for GMZ631-
632-650-655-670-675.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Local storm report, Mar 23, 9:30 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
930 AM CDT WED MAR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM MARINE TSTM WIND 2 ESE OCEAN CITY 30.44N 86.59W
03/23/2022 E43 MPH GMZ635 FL MESONET
WEATHER TEMPEST STATION VISTA CIR RECORDED
WIND GUST OF 35 KNOTS AT 305AM AND 39KTS AT
330AM.
&&
JEHLocal storm report, Mar 23, 9:31 AM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
931 AM CDT WED MAR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM MARINE TSTM WIND 2 SSW EGLIN AFB 30.43N 86.56W
03/23/2022 E54 MPH GMZ635 FL MESONET
WEATHER TEMPEST STATION LORRAINE NORTH SHORE
RECORDED WIND GUST OF 47KT.
&&
JEHLocal storm report, Mar 23, 9:33 AM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOBILE AL
933 AM CDT WED MAR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 AM MARINE TSTM WIND 5 E ORIOLE BEACH 30.38N 87.01W
03/23/2022 E48 MPH GMZ634 FL MESONET
SANTA ROSA SOUND STATION RECORDED WIND GUST
OF 42KTS.
0145 AM MARINE TSTM WIND 3 E ORANGE BEACH 30.28N 87.53W
03/23/2022 E43 MPH GMZ633 AL MESONET
WEATHERFLOW TEMPEST ORANGE BEACH STATION
RECORDED WIND GUST OF 38KT.
0916 PM WATER SPOUT 4 NE FORT MORGAN 30.27N 87.97W
03/22/2022 GMZ631 AL TRAINED SPOTTER
WATERSPOUT REPORTED OVER SOUTHERN MOBILE
BAY.
0331 AM MARINE TSTM WIND 3 SE FORT WALTON BEACH 30.39N 86.59W
03/23/2022 E40 MPH GMZ655 FL MESONET
OKALOOSA ISLAND FISHING PIER WEATHER STATION
RECORDED A WIND GUST OF 35KTS.
1100 PM MARINE TSTM WIND 15 SSE ROMAR BEACH 30.07N 87.56W
03/22/2022 E39 MPH GMZ650 AL BUOY
ORANGE BAY BUOY RECORDED WIND GUST OF 34KTS.
1220 AM MARINE TSTM WIND 14 SSE ROMAR BEACH 30.07N 87.56W
03/23/2022 E50 MPH GMZ650 AL BUOY
ORANGE BAY BUOY RECORD A WIND GUST OF 44KTS.
0305 AM MARINE TSTM WIND 2 ESE OCEAN CITY 30.44N 86.59W
03/23/2022 E43 MPH GMZ635 FL MESONET
WEATHER TEMPEST STATION VISTA CIR RECORDED
WIND GUST OF 35 KNOTS AT 305AM AND 39KTS AT
330AM.
0315 AM MARINE TSTM WIND 2 SSW EGLIN AFB 30.43N 86.56W
03/23/2022 E54 MPH GMZ635 FL MESONET
WEATHER TEMPEST STATION LORRAINE NORTH SHORE
RECORDED WIND GUST OF 47KT.
0255 AM FUNNEL CLOUD 1 SW WRIGHT 30.43N 86.65W
03/23/2022 OKALOOSA FL TRAINED SPOTTER
SPOTTER REPORTED A FUNNEL CLOUD NORTH OF HWY
98 MOVING TOWARD WRIGHT, FL.
0336 AM FLASH FLOOD 2 W HURLBURT FIELD 30.41N 86.73W
03/23/2022 OKALOOSA FL LAW ENFORCEMENT
ONE OF THE WESTBOUND LANES OF HIGHWAY 98 AT
RANGER ROAD WAS FLOODED DURING EXCESSIVE
RAINFALL.
0349 AM MARINE TSTM WIND 5 ESE DESTIN 30.39N 86.41W
03/23/2022 E41 MPH OKALOOSA FL MESONET
CRYSTAL BEACH HURRICANE STATION RECORDED
WIND GUST OF 36KT.
0515 PM TSTM WND DMG LISMAN 32.17N 88.28W
03/22/2022 CHOCTAW AL PUBLIC
REPORTS OF DOWNED POWER LINES AND TREES IN
THE LISMAN AREA. PHOTOS WERE ALSO RELAYED
VIA SOCIAL MEDIA OF DAMAGE TO A MANUFACTURED
HOME. TIME ESTIMATED.
0626 PM TSTM WND DMG TOXEY 31.91N 88.31W
03/22/2022 CHOCTAW AL EMERGENCY MNGR
SEVERAL HOMES WERE REPORTED TO HAVE ROOF
DAMAGE WITH LOTS OF TREES DOWN FROM LIKELY
TORNADO IN THE TOXEY, AL AND RED SPRINGS
ROAD AREA.
0935 PM TSTM WND GST 5 E FORT MORGAN 30.23N 87.93W
03/22/2022 E63 MPH BALDWIN AL MESONET
WEATHERFLOW TEMPEST STATION OUR RD. RECORDED
A WIND GUST OF ~63MPH AT 935PM AND 58 MPH AT
940PM. VELOCITY ON RADAR MATCHES OBSERVATION
TIME. A SEPARATE TEMPEST STATION EAST OF THE
VELOCITY SIGNATURE RECORDED A 37KT GUST AT
945PM.
1104 PM TORNADO 2 SW SUMMERDALE 30.47N 87.72W
03/22/2022 BALDWIN AL TRAINED SPOTTER
PICTURES AND VIDEO OF TORNADO ON SOCIAL
MEDIA OF TORNADO ON GROUND. RADAR CONFIRMED
TDS BEGAN JUST WEST OF SUMMERDALE AND MOVED
NORTH THROUGH ROBERTSDALE WHERE MINOR DAMAGE
TO POWER LINES AND OUTBUILDINGS WAS
REPORTED.
1114 PM TORNADO ROBERTSDALE 30.55N 87.71W
03/22/2022 BALDWIN AL PUBLIC
ROOF BLOWN OFF BUILDING AND STRUCTURAL
DAMAGE TO OTHER BUILDINGS, TREE DAMAGE AND
POWER OUTAGE.
1120 PM MARINE TSTM WIND FORT MORGAN 30.23N 88.02W
03/22/2022 E40 MPH BALDWIN AL MESONET
FORT MORGAN WEATHER STATION RECORDED A WIND
GUST OF 35KTS.
&&Local storm report, Mar 23, 9:36 AM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
936 AM CDT WED MAR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM MARINE TSTM WIND 3 SE FORT WALTON BEACH 30.39N 86.59W
03/23/2022 E40 MPH GMZ655 FL MESONET
OKALOOSA ISLAND FISHING PIER RECORD WIND
GUST OF 35KT.
&&
JEHLocal storm report, Mar 23, 9:55 AM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
955 AM CDT WED MAR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM MARINE TSTM WIND 2 WSW GULF SHORES 30.25N 87.71W
03/23/2022 E39 MPH GMZ633 AL MESONET
WEATHERFLOW STATION JUST ONSHORE (W FAIRWAY
DR) RECORDED WIND GUST OF 34KT.
&&
JEHNearby
River Flood Warnings in Mississippi, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.